# SDR SWIA2018110545236

- Difficulty date: September 25, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UNDERWING FAIRING PANEL 193AB HAS CORROSION. (C-CHECK) RO: 11/1/2018. REMOVED AND INSTALLED (2) NEW STRAPS REF SRM 51-42-06-001-001-A01.
